# SDR 95ZZZW432

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 30186
- Condition: Cracked
- Location: Nr 7 Spoiler
- Component: 83205501
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAK, RIGHT WING.  LEAK FOUND TO BE NR 7 SPOILER ACTUATOR END CAP.  REPLACED CAP LEAK.  CHECK OK.
